Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 86, NWS North Platte, NE

May 30, 2022Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2022, 4:46 AM CDT for Holt County, Nebraska. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2022, 4:46 AM CDT (09:46 UTC)
Expired
May 30, 2022, 5:06 AM CDT
In force
20 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Holt County, NE

The radar

The North Platte radar (KLNX), 183 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2423 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1668 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
1.0
Supercell composite
19.2

Open this sounding in Storm Lab

The text

As transmitted.

953 
WUUS53 KLBF 300946
SVRLBF
NEC089-301030-
/O.NEW.KLBF.SV.W.0086.220530T0946Z-220530T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
446 AM CDT Mon May 30 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southeastern Holt County in north central Nebraska...

* Until 530 AM CDT.

* At 446 AM CDT, severe thunderstorms were located along a line
  extending from 8 miles northeast of Page to 6 miles north of
  Bartlett, moving northeast at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Ewing, Page, Inman, Knievels Corner and Goose Lake State Wildlife
  Management Area.

This includes Highway 20 between mile markers 316 and 328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4209 9832 4209 9861 4256 9850 4254 9830
      4214 9830
TIME...MOT...LOC 0946Z 204DEG 39KT 4249 9832 4198 9855 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
2 follow-up statements
189 
WWUS53 KLBF 300958
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
458 AM CDT Mon May 30 2022

NEC089-301030-
/O.CON.KLBF.SV.W.0086.000000T0000Z-220530T1030Z/
Holt NE-
458 AM CDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHEASTERN HOLT COUNTY...

At 458 AM CDT, severe thunderstorms were located along a line
extending from 11 miles west of Verdigre to 13 miles southwest of
Ewing, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ewing, Page and Knievels Corner. 

This includes Highway 20 between mile markers 318 and 328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4209 9832 4209 9856 4253 9847 4254 9830
      4214 9830
TIME...MOT...LOC 0958Z 204DEG 39KT 4260 9825 4209 9849 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
734 
WWUS53 KLBF 301006
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
506 AM CDT Mon May 30 2022

NEC089-301016-
/O.CAN.KLBF.SV.W.0086.000000T0000Z-220530T1030Z/
Holt NE-
506 AM CDT Mon May 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOLT COUNTY IS
CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with these thunderstorms.

LAT...LON 4209 9832 4209 9856 4253 9847 4254 9830
      4214 9830
TIME...MOT...LOC 1004Z 204DEG 39KT 4267 9821 4216 9845 

$$

Sporer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:10 AM CDT, 36 minutes earlier.

Area forecast discussion, May 30, 4:10 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
410 AM CDT Mon May 30 2022

.SHORT TERM...(Today through Tuesday)
Issued at 402 AM CDT Mon May 30 2022

Thunderstorm activity will continue today. The surface cold front
will remain draped through north central Nebraska as the surface low
migrates northeast through South Dakota. Storms will redevelop in
the late morning and early afternoon along the front. There is also
plenty of upper level support via an upper level jet. Although the
jet will be stronger to the east, speeds are 100 knots at 250 mb and
60 knots at 500 mb in north central Nebraska by the early afternoon.
Strong thunderstorms are possible with large hail and strong winds
as the main threats. Steep mid level lapse rates remain and MLCAPE
between 1500 and 2500 J/kg will be present along the front. An
isolated tornado might also be possible in far north central
Nebraska, but confidence is lower than yesterday based on dryer
soundings, weaker signatures on hodographs, and low helicity.
Steering winds aloft may push the storms north along the front
quickly, limiting the window of storm potential in north central
Nebraska. By the mid-afternoon, thunderstorms should be to the north
and east of the forecast area as the front moves east with the low.

There is also the potential for heavy rainfall in  the Panhandle and
Sandhills. Energy from upper level low rotates through that area
during the day and sufficient moisture is present at the surface
with dew points in the 50s.  Persistent rainfall is forecasted to
bring between 1.5 and 2 inches of total QPF by Tuesday morning. Some
thunderstorms may be strong at this time and location, but
widespread severe weather is not expected. Recent dry conditions at
the surface should also keep flood potential limited. Winds will be
strong out of the west during the afternoon across the forecast area
as the surface low still maintains influence over regional weather.
The position of the front also results in a steep temperature
gradient, with highs in the 50s in the Panhandle and in the 70s in
central Nebraska.

The weather pattern becomes less active Monday night into Tuesday as
the surface and upper level lows continue north out of Minnesota
into Canada. The upper level jet may still support some rainfall
in the Panhandle, but this should taper off by the afternoon.

.LONG TERM...(Tuesday night through Sunday)
Issued at 402 AM CDT Mon May 30 2022

There is another possibility for precipitation on Wednesday as an
upper level disturbance moves east across Nebraska. Severe weather
is not expected at this time and rainfall totals should remain
light. Wednesday is the coolest day in the long term, with highs in
the 50s and 60s, which is between 15 and 20 degrees below normal for
early June. Temperatures increase and conditions dry out on Thursday
and Friday as an upper level ridge builds over the High Plains.
Precipitation chances return Friday night and into early next week
as a zonal pattern develops over Nebraska and a series of
disturbances move across the state. Temperatures remain below normal
through this time period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1233 AM CDT Mon May 30 2022

Thunderstorms will continue across the region into early Monday
morning. Some storms may be severe with large hail and strong winds
as the primary threats. Visibility reductions should be expected in
heavy rainfall from these storms. Storms move out of the area across
the south by mid-morning, but rain showers will linger across the
north through Monday. Some light fog, visibility restrictions, and
ceilings below 1000 feet are expected at KVTN for most of Monday. In
addition to precipitation chances, strong winds are expected through
Monday with gusts up to 25 to 30 knots expected across the entire
region.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Meltzer
LONG TERM...Meltzer
AVIATION...Kulik
Hazardous weather outlook, May 30, 3:51 AM CDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
351 AM CDT Mon May 30 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-310900-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
351 AM CDT Mon May 30 2022 /251 AM MDT Mon May 30 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TODAY AND TONIGHT.

There is a marginal to slight risk for severe thunderstorms
generally east of highway 83 today with primary threats of
damaging winds and large hail.

There is an enhanced risk for severe thunderstorms today across
northeastern Nebraska with primary threats of damaging winds,
large hail, and a tornado is also possible.

Locally heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Full forecast details can be found on our website at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, May 30, 2:57 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service North Platte NE
257 AM CDT Mon May 30 2022

NEZ038-300830-
Custer NE-
257 AM CDT Mon May 30 2022

...Strong thunderstorms will impact portions of eastern Custer County
through 330 AM CDT...

At 256 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Callaway to near Eddyville.
Movement was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Broken Bow, Ansley, Mason City, Oconto, Berwyn, Weissert,
Westerville, Round Valley, Buckeye, Pressey State Wildlife Management
Area, Burr Oak and Cumro.

This includes the following highways...
 Highway 183 between mile markers 81 and 98.
 Highway 2 between mile markers 271 and 301.
 Highway 92 between mile markers 300 and 304.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4134 9988 4163 9956 4124 9926 4104 9957
      4105 9972
TIME...MOT...LOC 0756Z 216DEG 34KT 4130 9975 4106 9962

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, May 30, 2:58 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service North Platte NE
258 AM CDT Mon May 30 2022

NEZ024-025-036-037-059-300830-
Hooker NE-McPherson NE-Thomas NE-Lincoln NE-Logan NE-
258 AM CDT Mon May 30 2022

...Strong thunderstorms will impact portions of eastern Hooker, north
central Lincoln, west central Logan, McPherson and southwestern
Thomas Counties through 330 AM CDT/230 AM MDT/...

At 258 AM CDT/158 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 15 miles west of Tryon to 7
miles northeast of Hershey. Movement was north at 55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tryon, Ringgold, Highway 97 crossing the Dismal River, Flatts, Big
Lamunyon Flats, Diamond Bar Lake, Birdwood, Schnick Lake and Shimmons
Lake.

This includes the following highways...
 Highway 2 between mile markers 178 and 180.
 Highway 92 between mile markers 183 and 218.
 Highway 97 between mile markers 7 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4208 10117 4162 10062 4114 10089 4154 10137
TIME...MOT...LOC 0758Z 193DEG 48KT 4158 10124 4126 10092

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Snively
Special weather statement, May 30, 3:10 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
310 AM CDT Mon May 30 2022

NEZ036-059-300830-
McPherson NE-Lincoln NE-
310 AM CDT Mon May 30 2022

...Strong thunderstorms will impact portions of northeastern Lincoln,
southwestern Logan, southeastern McPherson and western Custer
Counties through 330 AM CDT...

At 310 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Platte to Maxwell. Movement was
northeast at 70 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
North Platte, Maxwell, North Platte Airport, Keith and Birdwood.

This includes the following highways...
 Highway 97 between mile markers 1 and 7.
 Interstate 80 in Nebraska between mile markers 168 and 195.
 Highway 83 between mile markers 80 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4113 10095 4146 10072 4139 10071 4139 10024
      4121 10023 4101 10046
TIME...MOT...LOC 0810Z 229DEG 62KT 4113 10088 4106 10051

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, May 30, 3:22 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service North Platte NE
322 AM CDT Mon May 30 2022

NEZ005-024>026-036>038-094-300845-
Hooker NE-Eastern Cherry NE-Custer NE-McPherson NE-Western Cherry NE-
Thomas NE-Blaine NE-Logan NE-
322 AM CDT Mon May 30 2022

...Strong thunderstorms will impact portions of southeastern Cherry,
eastern Hooker, northern Logan, northeastern McPherson, northwestern
Custer, western Blaine and Thomas Counties through 345 AM CDT/245 AM
MDT/...

At 322 AM CDT/222 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles south of Mullen to
14 miles south of Seneca to 10 miles north of Stapleton. Movement was
northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thedford, Dunning, Halsey, Seneca, Purdum, Brownlee, Highway 83
crossing The Dismal River, Highway 83 crossing the North Loup River,
Brown Lake, Norway, Natwick, Kelso and Highway 97 crossing the Dismal
River.

This includes the following highways...
 Highway 2 between mile markers 187 and 244.
 Highway 97 between mile markers 54 and 65.
 Highway 83 between mile markers 118 and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4234 10061 4213 10029 4183 9989 4152 10060
      4178 10092 4193 10117
TIME...MOT...LOC 0822Z 232DEG 47KT 4194 10102 4183 10085 4162 10059

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, May 30, 4:12 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
412 AM CDT Mon May 30 2022

NEZ028-029-300945-
Wheeler NE-Garfield NE-
412 AM CDT Mon May 30 2022

...Strong thunderstorms will impact portions of eastern Garfield,
southeastern Holt and Wheeler Counties through 445 AM CDT...

At 412 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Burwell to near Scotia.
Movement was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bartlett, Ericson, Cumminsville, Four Corners, Pibel Lake State
Recreation Area, Buffalo Flats and Gables.

This includes Highway 281 between mile markers 132 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4174 9896 4191 9910 4209 9891 4209 9840
      4197 9829 4174 9830
TIME...MOT...LOC 0912Z 226DEG 42KT 4190 9899 4152 9867

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, May 30, 4:27 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
427 AM CDT Mon May 30 2022

NEZ005-094-301015-
Eastern Cherry NE-Western Cherry NE-
427 AM CDT Mon May 30 2022

...Strong thunderstorms will impact portions of northeastern Cherry
and northwestern Brown Counties through 515 AM CDT/415 AM MDT/...

At 426 AM CDT/326 AM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 17 miles southeast of
Medicine Lake to 23 miles south of Nenzel to 6 miles southeast of
Merritt Reservoir to Valentine National Wildlife Refuge to 17 miles
southwest of Johnstown. Movement was north at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Valentine, Cody, Kilgore, Nenzel, Valentine National Wildlife Refuge,
Merritt Reservoir, Crookston, Wood Lake, Steer Creek Campground,
Schoolhouse Lake, Sparks, Cody Lake, Anderson Bridge State Wildlife
Management Area, Smith Falls State Park, Schlagel Creek State
Wildlife Management Area, Highway 97 crossing the Niobrara River and
Big Alkali Lake State Wildlife Management Area.

This includes the following highways...
 Highway 20 between mile markers 159 and 222.
 Highway 97 between mile markers 106 and 141.
 Highway 83 between mile markers 180 and 222.
 Highway 12 between mile markers 1 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4278 10020 4277 10018 4235 10028 4249 10080
      4251 10099 4247 10125 4300 10128 4299 10020
TIME...MOT...LOC 0926Z 184DEG 36KT 4257 10115 4259 10098 4257 10079
4253 10062 4246 10037

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MELTZER/SPORER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM CDTSevere Thunderstorm WarningLBFArthur, Keith45 min
May 29, 7:35 PM CDTSpecial Weather StatementLBFChase, Perkins40 min
May 29, 7:40 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson50 min
May 29, 7:44 PM CDTSpecial Weather StatementLBFCherry61 min
May 29, 7:47 PM CDTSpecial Weather StatementLBFLoup28 min
May 29, 8:02 PM CDTSevere Thunderstorm WarningLBFBlaine, Loup43 min
May 29, 8:07 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas38 min
May 29, 8:14 PM CDTSpecial Weather StatementLBFLincoln46 min
May 29, 8:20 PM CDTSevere Thunderstorm WarningLBFCherry25 min
May 29, 8:30 PM CDTSpecial Weather StatementLBFBlaine45 min
May 29, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFGarfield, Loup, Rock48 min
May 29, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker, Thomas63 min
May 29, 8:53 PM CDTSpecial Weather StatementLBFLincoln52 min
May 29, 9:12 PM CDTTornado WarningLBFGarfield, Holt, Loup48 min
May 29, 9:33 PM CDTSpecial Weather StatementLBFLogan42 min
May 29, 9:36 PM CDTSevere Thunderstorm WarningLBFCherry39 min
May 29, 9:37 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas38 min
May 29, 9:41 PM CDTTornado WarningLBFGarfield, Holt, Wheeler49 min
May 29, 9:56 PM CDTSevere Thunderstorm WarningLBFCuster, Logan19 min
May 29, 10:10 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
May 29, 10:11 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock49 min
May 29, 10:22 PM CDTSevere Thunderstorm WarningLBFHolt27 min
May 29, 10:38 PM CDTSpecial Weather StatementLBFKeya Paha22 min
May 29, 10:50 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Rock40 min
May 29, 10:53 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Garfield, Holt, Loup, Rock52 min
May 29, 11:18 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Keya Paha, Rock27 min
May 29, 11:24 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler51 min
May 29, 11:25 PM CDTSevere Thunderstorm WarningLBFCuster35 min
May 29, 11:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler68 min
May 29, 11:41 PM CDTSevere Thunderstorm WarningLBFCuster19 min
May 29, 11:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster32 min
May 30, 12:10 AM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler50 min
May 30, 12:11 AM CDTSpecial Weather StatementLBFSherman19 min
May 30, 12:30 AM CDTSpecial Weather StatementLBFCuster30 min
May 30, 12:34 AM CDTAreal Flood AdvisoryLBFCuster3 hr
May 30, 12:39 AM CDTSpecial Weather StatementLBFGarfield36 min
May 30, 12:46 AM CDTAreal Flood AdvisoryLBFGarfield3 hr
May 30, 12:50 AM CDTSpecial Weather StatementLBFLoup25 min
May 30, 12:53 AM CDTSpecial Weather StatementLBFPerkins37 min
May 30, 1:06 AM CDTSevere Thunderstorm WarningLBFCuster, Loup24 min
May 30, 1:11 AM CDTSpecial Weather StatementLBFWheeler49 min
May 30, 1:27 AM CDTSpecial Weather StatementLBFChase, Perkins33 min
May 30, 1:35 AM CDTSpecial Weather StatementLBFHayes25 min
May 30, 1:48 AM CDTSpecial Weather StatementLBFHolt27 min
May 30, 1:53 AM CDTSpecial Weather StatementLBFBlaine22 min
May 30, 1:53 AM CDTSpecial Weather StatementLBFChase, Hayes, Keith, Perkins37 min
May 30, 2:21 AM CDTSpecial Weather StatementLBFCuster24 min
May 30, 2:28 AM CDTSpecial Weather StatementLBFLincoln32 min
May 30, 2:57 AM CDTSpecial Weather StatementLBFCuster33 min
May 30, 2:58 AM CDTSpecial Weather StatementLBFHooker, McPherson32 min
May 30, 3:10 AM CDTSpecial Weather StatementLBFLincoln20 min
May 30, 3:22 AM CDTSpecial Weather StatementLBFHooker, Thomas23 min
May 30, 4:12 AM CDTSpecial Weather StatementLBFGarfield, Wheeler33 min
May 30, 4:27 AM CDTSpecial Weather StatementLBFCherry48 min
May 30, 6:32 AM CDTSpecial Weather StatementLBFLogan28 min
May 30, 6:35 AM CDTSpecial Weather StatementLBFHayes25 min
May 30, 6:43 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Custer, Logan32 min
May 30, 7:03 AM CDTSpecial Weather StatementLBFLincoln27 min
May 30, 7:15 AM CDTSpecial Weather StatementLBFBlaine30 min
May 30, 7:30 AM CDTSpecial Weather StatementLBFLincoln30 min
May 30, 7:57 AM CDTSpecial Weather StatementLBFRock33 min
May 30, 7:58 AM CDTSpecial Weather StatementLBFLogan32 min
May 30, 8:25 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock80 min
May 30, 8:41 AM CDTSpecial Weather StatementLBFBoyd49 min
May 30, 9:31 AM CDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock74 min
May 30, 10:50 AM CDTSpecial Weather StatementLBFBoyd25 min
May 30, 10:52 AM CDTSpecial Weather StatementLBFHolt38 min
May 30, 10:56 AM CDTSevere Thunderstorm WarningLBFHolt49 min
May 30, 11:15 AM CDTSevere Thunderstorm WarningLBFHolt, Wheeler45 min
May 30, 11:43 AM CDTSpecial Weather StatementLBFHolt17 min
May 30, 11:47 AM CDTSpecial Weather StatementLBFLoup, Rock43 min
May 30, 12:00 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler30 min
May 30, 12:16 PM CDTSpecial Weather StatementLBFHolt44 min
May 30, 12:48 PM CDTSpecial Weather StatementLBFBoyd, Holt42 min
May 30, 1:27 PM CDTSpecial Weather StatementLBFBoyd33 min
May 30, 2:38 PM CDTSpecial Weather StatementLBFChase, Frontier, Hayes67 min
May 30, 3:16 PM CDTSpecial Weather StatementLBFHolt, Rock44 min
May 30, 3:44 PM CDTSpecial Weather StatementLBFWheeler16 min
May 30, 3:58 PM CDTSpecial Weather StatementLBFBoyd32 min
May 30, 5:03 PM CDTSpecial Weather StatementLBFWheeler27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.